# SDR DHL200071787D

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FUS EXTERIOR CENTER SECTION CORROSION BRACKET ATTACH LINK FROM PRESSURE BULKHEAD TO VERTICAL BREATHER WEB STA 745 BL 14 LEFT BELOW CHORD.  REMOVED AND INSTALLED NEW BRACKET PER B727 SRM 57-10-1 FIG 1 AND 51-30-2.  REF: N/R 3552.
